# SDR 2007UALA02379

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 55,202 hours, 30,542 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 2 RIGHT SLIDE DIFFICULT TO ARM & APPEARS TO BE VELCROED INCORRECTLY.   [07-27-07]   RE-POSITIONED VELCRO.
